# SDR SWAA2020110322810

- Difficulty date: October 12, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VAPOR BARRIER IS CRACKED AT BS 663 LBL 45 WL 152 TO LBL48 WL 149.  REPAIRED CRACK ON LT WHEEL WELL VAPOR BARRIER AT BS 663 45L 152 TO LBL 48 WL 149, PER SRM 51-70-04-2R-0 AND SRM 51-70-04-2R-10.
